# SDR AALA202408278916

- Difficulty date: August 25, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N152UW
- Make and model: Airbus A321-211
- Aircraft serial: 5588
- Aircraft time: 35,648 hours, 14,661 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Contaminated
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: SLIGHT DIRTY SOCK ODOR ON APPROACH. NO MASKS USED. FA DID NOT NOTICE ONLY PILOTS SMELLING IT. ACCOMPLISHED WORKCARD 26L00021001.  FOUND ODOR COMING FROM RECIRCULATION SYSTEM.  RECIRCULATION FILTERS REMOVED AND REPLACED PER AMM 21-21-41.  NO OIL FOUND IN APU INTAKE OR COMPARTMENT.  NO ODER NOTED FROM ENGINES OR APU.  OK FOR SERVICE.
